# SDR ABXA9700457

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 49165571
- Condition: Cracked
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING MOVEABLE VANE AFT ATTACH FITTING WAS FOUND CRACKED, NR WC-800.  REPLACED ATTACH FITTING IAW DC9 OHM 27-50-2.
